# SDR DALA2017031602101

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 42,686 hours, 29,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE EMERGENCY EXIT LIGHTS INOPERATIVE AT THE L1 DOOR AND FWD R1 DOOR. REPLACED THE POWER SUPPLY. OPS CHECKED NORMAL IAW AMM 33-51.
